# SDR 96FDEA00639

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- System (JASC): 7120 · Engine Mount Section
- Part: Engine Mount
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIRS, FWD ENGINE MOUNT CASTING ON 1183 BULKHEAD LT SIDE HAS APPROX 10 INCH CRACK.  REPLACED NR 1 ENGINE FWD MOUNT IAW EA 7-5410-28015 DATED 3-19-96.  THIS WAS IN TUL ON PAE CLARIFICATION.
